Skip to product information
1 of 4

Tylenol

Tylenol Cold Extra Strength Daytime and Nighttime (40 eZ Tablets)

Tylenol Cold Extra Strength Daytime and Nighttime (40 eZ Tablets)

Available In Store Only

Description: Tylenol Cold Extra Strength products help you to relieve your cold symptoms, including nasal congestion, dry cough, fever, aches and pains, and runny nose and sneezing (nighttime). This package of Tylenol Cold Extra Strength tablets comes with the daytime formulation and the nighttime formulation, which provides relief against runny nose and sneezing. These tablets come in Tylenol's eZ Tabs, which are sweet-coated tablets that are easy to swallow and easy on the stomach.

Uses:

  • For temporary relief of: mild to moderate aches and pains, fever and chills, sore throat pain, headache, nasal congestion, dry cough, due to common cold or flu

Dosages for Adults and Children Age 12+:

  • Take 1 to 2 daytime OR nighttime eZ tablets every four hours, as needed
  • Do not exceed a combined total of any 8 daytime OR nighttime tablets in a 24 hour period.

Medicinal Ingredients (per tablet):

  • Daytime Tablets (Yellow Tablet)
    • Acetaminophen 500 mg
    • Dextromethorphan Hydrobromide 10 mg
    • Phenylephrine Hydrochloride 5 mg
  • Nighttime Tablets (Blue Tablet)
    • Acetaminophen 500 mg
    • Dextromethorphan Hydrobromide 10 mg
    • Phenylephrine Hydrochloride 5 mg
    • Chlorpheniramine Maleate 2 mg

Non-medicinal Ingredients: 

  • Daytime Tablets (yellow tablet): Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
  • Nighttime Tablets (blue tablet): Carnauba wax, cellulose, citric acid, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.

    Warnings:

    • Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, takes with other drugs containing acetaminophen, or while drinking 3 or more alcohol drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
    • Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these symptoms occur, stop use and seek medical attention immediately.
    • Do not use with any other drug containing acetaminophen or other cough/cold or pain/fever medications, if you are allergic to acetaminophen or any ingredient in this product, with a monoamine oxidase inhibitor (MAOI) or for 2 weeks after stopping the MAOI drug. If you are unsure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist.
    • Ask doctor or pharmacist before use if you have been told that your body breaks down drugs slowly or taking other medications, including blood thinning drug warfarin, sedatives, or tranquilizers; have heart or thyroid disease; high blood pressure; diabetes; glaucoma; kidney or liver disease; asthma; difficulty urinating due to an enlarged prostate or if you are elderly, pregnant, or breastfeeding; have a persistent cough, such as occurs with smoking, asthma, or emphysema; cough with excessive phlegm; have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
    • For Tylenol Cold Nighttime Tablets (blue tablets): When using this product, drowsiness or excitability (especially in children) may occur; do not drive or engage in activities requiring alertness; avoid alcohol; alcohol, sedatives, and tranquilizers may increase drowsiness.
    • Stop use and ask doctor if pain lasts for more than 5 days; fever lasts for more than 3 days; sore throat lasts for more than 2 days, nervousness, dizziness, sleeplessness, or new symptoms occur or symptoms worsen; are accompanied by a high fever, persistent headache, or the production of thick, yellow/green phlegm.
    • Keep out of reach of children. This package contains enough drug to seriously harm a child. Use only on the advice of doctor. In case of overdose, call poison control or doctor immediately.

    This product is also available in: 20 eZ Tablets

    Product DINs: 02276186 and 02276259. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

    -----

    Please note: Due to differences in provincial pharmacy regulations, this product will only be shipped to customers in Ontario. Pharmacist phone consultations and in-person consultations are available during business hours.

    View full details

    Customer Reviews

    No reviews yet
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)